# SDR AWXA0001896

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CRACK BS 178 BULKHEAD WEB, LBL 6.8, WL 212.7 TO 212.9.  REPAIRED CRACKED AREA ON BS 178 WEB, LBL 6.8, WL 212.7 TO 212.9 IAW B737-300 SRM 51-40-02, 51-20-01, 53-10-08 FIG 211.
